On some hypergeometric solutions of the conformal Ward identities of scalar 4-point functions in momentum space

We discuss specific hypergeometric solutions of the conformal Ward identities (CWI’s) of scalar 4-point functions of primary fields in momentum space, in d spacetime dimensions. We determine such solutions using various dual conformal ansätze (DCA’s). We start from a generic dual conformal correlato...

Full description

Bibliographic Details
Published in:Journal of High Energy Physics, Vol. 2019, No. 9 (2019), p. 1-48
Main Author: Corianò, Claudio
Other Involved Persons: Maglio, Maria
Format: electronic Article
Language:English
ISSN:1029-8479
Item Description:Open Access
A r X iv e P rint:1903.05047
Physical Description:Online-Ressource
DOI:10.1007/JHEP09(2019)107
Subjects:
QR Code: Show QR Code